# SDR GTIA020035

- Difficulty date: February 2, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

DTW - FLT 313 - AFTER START AND PRIOR TO TAXI, RIGHT ENGINE N2 DROP TO 44 PERCENT, N1 19 PERCENT, AND EGT 535 DEG. RETURNED TO GATE.  NR 2 ENGINE REQUIRES CHANGED IN REF TO LOG PG 91117-1.  REMOVED AND REPLACED NR 2 ENGINE IAW MD80 MM 71-00-00.  LEAK CHECKED GOOD.  (M)
